MS Contin Withdrawal

Limiting MS Contin Withdrawal Symptoms

Although MS Contin withdrawal is not dangerous, it can be unpleasant. It can be so uncomfortable that people start taking the drug again in order to relieve withdrawal symptoms. To limit withdrawal symptoms, you should not stop taking MS Contin "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal symptoms (most healthcare providers will be more than willing to help you stop taking MS Contin). Remember, MS Contin withdrawal is not necessarily a symptom of abuse, and you should not be embarrassed to ask for help in this matter.
 
8 Frequent Pain Syndromes

MS Contin Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.